# SDR Z372003F00001

- Difficulty date: October 1, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N7581E
- Make and model: Bbavia 7FC
- Aircraft serial: 7FC269
- Engine: Lyc O235C1
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 1059474
- Condition: Broken
- Location: Magneto
- Component: Magneto
- Component part number: 105136030
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF POWER ON TAKEOFF, RETURNED TO AIRPORT.  AFTER LANDING HE AGAIN CHECKED HIS MAG DROP AND REPORTED HIS LT MAG DROP TO BE ABOUT 300 RPM.  FURTHER INVESTIGATION FOUND THE ONE OF THE IMPULSE COUPLING PAWLS ON THE LT MAG HAD BROKE IN HALF AT THE PIVOT POINT.  THE PIECES FELL HARMLESSLY INTO THE OIL SUMP AND WERE REMOVED. (K)
